Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Waking bad stomach pain urge puke diarrhea

Premium Questions

Dr. Dinesh Kumar Singal MD

I am having pain in my belly, along with dirrhea for the past 4 weeks, maybe only one thin soild bowel movement in the 4 weeks. Also foul smelling dark color stools. Bad enough to wake me up from ... View answer

Answered by : Dr. Dinesh Kumar Singal ( Gastroenterologist)
Dr.    Muhammad Sareer Khalil MD

Three days ago I woke up with very bad stomach pains. I thought for sure I was going to have a bad bout of diarrhea . To my XXXXXXX when I went to the bathroom there was no... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr. Naveen Kumar MD

of this. I don't have a fever , chills or anything other than waking up in horrible pain then up it comes ...For the past 5 days approximately 4 hours after I go to bed I get a horrible stomach ache ... View answer

Answered by : Dr. Naveen Kumar ( General & Family Physician)
Dr.  Nishad BN MD

morning I'd wake up really. Reading to go to the toilet and having diarrhoea , this went on for a week.. now it just seems to be the odd time.. I'm getting a lot of sore stomach and pain just below my ... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr. Saddiq Ulabidin MD

to the toilet a lot. Doc gave me antibiotics. Diarrahoea is not as bad as it was but I still have loose stools and the pain. Should I go back to my doc? ... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)

Public Forum Discussions

Dr. Akhtarhusain MD

Hi I ve had diarreah for about 3 days know and really bad stomach aches at first I thougt it was my period because I starts spotting but know IM not so sure I also have anxiety and feel that me thinking ... View answer

Answered by : Dr. Akhtarhusain ( Internal Medicine Specialist)
Dr. Penchila Prasad Kandikattu MD

Every couple of days I wake up in the night with sever stomach pain diarrhea and vomiting The vomit smells really bad of yeast and my burps as well. It all started when I ate some cookie... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Shyam B. Kale MD

wasn t smart. The following afternoon, the diarrhea worsened and so did the stomach pain. Previously ... gotten me imodium, which did slow down the diarrhea, but the stomach pain... View answer

Answered by : Dr. Shyam B. Kale ( General & Family Physician)
Dr. Ganesh MD

Hi, may I anser your health queries right i keep waking up in the middle of the might with lower stomach pain and feel like i need to puke and diarrhea. Then after about a half hour it... View answer

Answered by : Dr. Ganesh ( General & Family Physician)
Dr. Kulbir Singh MD

So for the last 2 days my stomach has been hurting yesterday morning when I woke up I had dyarea and I can not eat nothing cause if I do I will my stomach will feel bad and I feel like I have to... View answer

Answered by : Dr. Kulbir Singh ( General & Family Physician)

Mobile Questions and Answers

Dr. Saumya Mittal MD

diarrhea and stomach pain needs antibiotics and fluids. not pregnancy tests

Dr. Salin K Eliyas MD

not necessarily. but depends on the duration and dosage you use.

Dr.  T Chandrakant MD

Hi. zzzquil contains Diphenhydramine mainly for its anti-allergic properties. Yes, it can cause stomach upset. If you have started this for the first time , then this possibly might have caused stomach...